This is Dr. David
taking prednisone can cause her blood sugar levels to go up and her hemoglobin a1c to go up
her PR is more of an issue than her hemoglobin a1c levels
don't let her doctors blame her
I'm sure she is trying her best on her diet.
it is her prednisone that she needs for her PR which is causing ups of her hemoglobin a1c levels
if she needs steroids for her PR to help her pain so she can continue to move around, she should take it
she should have her rheumatologist doctor call up her GP doctor about this issue.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com